# SDR AALA202110283688

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A300*
- Aircraft serial: 4082
- Aircraft time: 37,040 hours, 14,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5347210220200
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON CONNECTING SECTION ON SEAT TRACK LOCATED AT STA FR66, AND BUTT LINE Y1292. LENGTH = 0.579 INCHES WIDTH = 0.122 INCHES DEPTH = 0.005 INCHES. REPLACED SPLICE LOCATION ON SEAT TRACK PLUS Y1292 UPPER INBOARD SIDE AT LEVEL OF FR66 AT AFT GALLEY AREA PER SRM 51-72-11-911-001.
